# SDR NACA2023101900001

- Difficulty date: October 19, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 74,537 hours, 18,723 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CLIMBOUT DURING CLIMB EICAS LE SLAT ASYM LEADING EDGE LIGHT ON. QRH EXECUTED PER PROCEDURE. T/S REPLACED 5284 SENSOR IAW AMM 27-88-01, SPEU ADN FSEU OPS CHECK OK
